# SDR UALA2012071103734

- Difficulty date: July 8, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N218UA
- Make and model: Boeing 777222
- Aircraft serial: 30222
- Aircraft time: 48,125 hours, 5,877 cycles
- Engine: Pwa PW4090
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Actuator
- Part number: 8198021
- Part serial: 355
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENG CONTROL L STATUS MSG.  ACCOMPLISHED FIM 75-31 TASK 811 ENG CHECK 4 VARIABLE STATOR VANE SYS 71-08 816.  ALL CORRESPONDING VALUES ON EPCS PAGE NORMAL.  PERFORMED ENG RUN, ALL OKAY NO STS MSG.  REPLACED SVA.  ALL CHECKED OKAY.  NO LEAKS EVIDENT.
